Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Cookie16

Sort of Embarassing Question...

This is kind of an embarassing question, but since I've started accutane I've noticed that my pee has smelled different than before I started accutane. Has anyone else noticed this?

Is this a side effect of accutane?

Thanks!!!

Share this post


Link to post
Share on other sites

Drink a lot of water!

What I do, is have a bottle with me at all times, drink it all, then when I need a wee, I fill it up again, and go for a wee. So every time you need to pee, refill your bottle :D

So your always going to be hydrated. Which is essential.

Share this post


Link to post
Share on other sites

Its cause you liver is working hard. I would not be concerned. Drink lots of water.

Share this post


Link to post
Share on other sites

yeah yellow and smelly! this is my 4th day on accutane and i noticed it on the 2nd day! haha GL

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×